Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 11, NWS Lincoln, IL

June 5, 2010Knox County, Peoria County, Illinois

NWS Lincoln, IL issued this tornado warning at Jun 5, 2010, 7:59 PM CDT for Knox County, Peoria County, Illinois. It was in force for 46 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2010, 7:59 PM CDT (00:59 UTC)
Expired
Jun 5, 2010, 8:45 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Emergency
Tornado emergency

Counties Knox County, IL, Peoria County, IL

The radar

The Lincoln radar (KILX), 85 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 8:03 PM CDTTORNADOYates City, ILPOWER LINES DOWN.
Jun 5, 8:06 PM CDTTORNADOElmwood, ILTORNADO ENTERING ELMWOOD. NO DAMAGE REPORTS AT THIS TIME.
Jun 5, 8:10 PM CDTTORNADO1 N Elmwood, ILSECOND TORNADO ON THE GROUND.
Jun 5, 8:14 PM CDTTORNADO2 S Brimfield, ILTORNADO JUST SOUTH OF ROUTE 8.
Jun 5, 8:25 PM CDTTORNADOPeoria, ILTORNADO 4 MILES NORTHWEST OF THE PEORIA AIRPORT.
Jun 5, 8:30 PM CDTTORNADOPeoria, ILTORNADO AT ROUTE 150 AND INTERSTATE 74.
Jun 5, 8:31 PM CDTTORNADO7 W Peoria, ILTORNADO AT HWY 116.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 3:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2295 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
4.8
Supercell composite
19.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WFUS53 KILX 060059
TORILX
ILC095-143-060145-
/O.NEW.KILX.TO.W.0011.100606T0059Z-100606T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  CENTRAL PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 845 PM CDT.

* AT 757 PM CDT...DOPPLER RADAR INDICATED A TORNADO NEAR YATES
  CITY...OR 18 MILES NORTH OF CANTON. DOPPLER RADAR SHOWED THIS   
  TORNADO MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...YATES CITY...ELMWOOD...BRIMFIELD...DUNLAP...WEST PEORIA...
  KICKAPOO...NORWOOD AND ALTA.

A TORNADO WAS REPORTED EARLIER BY EMERGENCY MANAGEMENT NEAR
ABINGDON IN KNOX COUNTY.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 62 AND 91.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4089 8954 4068 8961 4079 9015 4089 9015
TIME...MOT...LOC 0058Z 276DEG 34KT 4082 9004

$$

CHURCHILL
5 follow-up statements
792 
WWUS53 KILX 060102
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CDT SAT JUN 5 2010

ILC095-143-060145-
/O.CON.KILX.TO.W.0011.000000T0000Z-100606T0145Z/
KNOX IL-PEORIA IL-
802 PM CDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PEORIA AND EAST
CENTRAL KNOX COUNTIES UNTIL 845 PM CDT...

AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED 4 MILES NORTH AND
2 MILES WEST OF ELMWOOD.NEAR YATES CITY...OR 18 MILES NORTH OF
CANTON...MOVING EAST AT 40 MPH.

THIS TORNADO HAS BEEN CONFIRMED BY LAW ENFORCEMENT AND TRAINED
SPOTTERS.

LOCATIONS IMPACTED INCLUDE...
  PEORIA...ELMWOOD...BRIMFIELD...DUNLAP...WEST PEORIA...KICKAPOO...
  NORWOOD AND ALTA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 61 AND 91.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4089 8954 4068 8961 4079 9015 4089 9015
TIME...MOT...LOC 0101Z 276DEG 34KT 4082 9001

$$

CHURCHILL
378 
WWUS53 KILX 060110
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
810 PM CDT SAT JUN 5 2010

ILC095-060119-
/O.CAN.KILX.TO.W.0011.000000T0000Z-100606T0145Z/
KNOX IL-
810 PM CDT SAT JUN 5 2010

...THE TORNADO WARNING FOR EAST CENTRAL KNOX COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.

LAT...LON 4088 8998 4088 8954 4068 8961 4076 8999
TIME...MOT...LOC 0109Z 285DEG 36KT 4078 8993

$$

ILC143-060145-
/O.CON.KILX.TO.W.0011.000000T0000Z-100606T0145Z/
PEORIA IL-
810 PM CDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PEORIA COUNTY
UNTIL 845 PM CDT...

AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR ELMWOOD...OR 16
MILES NORTH OF CANTON...MOVING EAST AT 40 MPH. THIS TORNADO IS BEING
OBSERVED BY NUMEROUS SPOTTERS AND LAW ENFORCEMENT.

LOCATIONS IMPACTED INCLUDE...
  PEORIA...BRIMFIELD...DUNLAP...WEST PEORIA...KICKAPOO...NORWOOD AND
  ALTA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 69 AND 91.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4088 8998 4088 8954 4068 8961 4076 8999
TIME...MOT...LOC 0109Z 285DEG 36KT 4078 8993

$$

CHURCHILL
644 
WWUS53 KILX 060115
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT SAT JUN 5 2010

ILC143-060145-
/O.CON.KILX.TO.W.0011.000000T0000Z-100606T0145Z/
PEORIA IL-
815 PM CDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PEORIA COUNTY
UNTIL 845 PM CDT...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO.  THIS
TORNADO WAS LOCATED ABOUT 2 MILES SOUTH OF BRIMFIELD...OR 15 MILES
WEST OF PEORIA...MOVING EAST AT 40 MPH.

LAW ENFORCEMENT AND SPOTTERS HAVE REPORTED DAMAGE IN ELMWOOD.

LOCATIONS IMPACTED INCLUDE...
  PEORIA...WEST PEORIA...KICKAPOO...NORWOOD AND ALTA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 74 AND 91.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4083 8995 4084 8956 4068 8962 4075 8996
TIME...MOT...LOC 0114Z 285DEG 36KT 4076 8986

$$

CHURCHILL
879 
WWUS53 KILX 060122 RRA
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT SAT JUN 5 2010

ILC143-060145-
/O.CON.KILX.TO.W.0011.000000T0000Z-100606T0145Z/
PEORIA IL-
822 PM CDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PEORIA COUNTY
UNTIL 845 PM CDT...

AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR HANNA CITY...OR 10
MILES WEST OF PEORIA...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  PEORIA...WEST PEORIA...NORWOOD AND ALTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4068 8963 4074 8986 4080 8984 4083 8956
      4077 8959
TIME...MOT...LOC 0122Z 285DEG 36KT 4076 8978

$$

CHURCHILL
304 
WWUS53 KILX 060129
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT SAT JUN 5 2010

ILC143-060145-
/O.CON.KILX.TO.W.0011.000000T0000Z-100606T0145Z/
PEORIA IL-
829 PM CDT SAT JUN 5 2010

...THIS IS A TORNADO EMERGENCY FOR THE PEORIA METROPOLITAN AREA...

A TORNADO WARNING CONTINUES UNTIL 845 PM CDT FOR PEORIA COUNTY.

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO.  THIS
TORNADO WAS LOCATED NEAR HANNA CITY...OR 8 MILES WEST OF PEORIA...
MOVING EAST AT 40 MPH.

PERSONNEL AT THE GREATER PEORIA AIRPORT ALSO SEE THIS TORNADO FROM
THE CONTROL TOWER.

LOCATIONS IMPACTED INCLUDE...
  PEORIA...WEST PEORIA...NORWOOD AND ALTA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 81 AND 91.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4068 8963 4072 8979 4081 8977 4083 8956
      4077 8959
TIME...MOT...LOC 0127Z 285DEG 36KT 4075 8972

$$

CHURCHILL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 5, 6:38 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 5, 6:38 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
638 PM CDT SAT JUN 5 2010

.DISCUSSION...
ISSUED 300 PM CDT SAT JUN 5 2010

SHORT TERM...TONIGHT THROUGH TUESDAY...
CONVECTION IS BEGINNING TO INITIATE OVER NORTHERN IOWA INTO
NORTHWESTERN ILLINOIS THIS AFTERNOON. THIS ACTIVITY SHOULD BUILD
WITH TIME AS IT MOVES EAST AND SOUTHEAST INTO CENTRAL ILLINOIS BY
23Z-01Z. AIRMASS DOWNSTREAM OVER ILLINOIS HAS BEEN EXTENSIVELY
OVERTURNED BY REMNANTS OF PREVIOUS THUNDERSTORMS THIS MORNING...AND
LIGHT SHOWERS ARE CONTINUING TO MOVE FROM NORTHEAST MISSOURI INTO
WESTERN AND CENTRAL ILLINOIS. THIS IS SERVING TO HINDER AIRMASS
RECOVERY. SHORT RANGE MODELS CONTINUE TO INDICATE SEVERE
POTENTIAL...BUT THE BIGGEST QUESTION WILL BE WHETHER THE AIRMASS
WILL RECOVER BY THE TIME CONVECTION ARRIVES. IRREGARDLESS...POPS
WILL BE HIGHEST OVER THE NORTHWEST HALF BEFORE 06Z AND OVER THE
SOUTHEAST AFTERWARD. ALL OF THE ACTIVITY SHOULD BE PAST THE AREA BY
12Z SUN...WITH DECREASING CLOUDS FOLLOWING.

SOME AREAS OVER THE NORTH PORTIONS OF THE FORECAST AREA HAVE ALREADY
SEEN MORE THAN INCH OF RAIN FROM THE THUNDERSTORMS LAST NIGHT AND
THIS MORNING...SO WITH ADDITIONAL CONVECTION ON THE WAY TONIGHT...WE
HAVE EXTENDED THE FLASH FLOOD WATCH TO CONTINUE UNTIL 06Z TONIGHT.

THE WESTERN END OF TONIGHTS COLD FRONT WILL STALL OUT OVER THE
PLAINS AND BEGIN COMING NORTHWARD AGAIN MONDAY INTO TUESDAY. THIS
WILL BRING THE NEXT CHANCE OF RAIN WHICH SHOULD MOVE INTO CENTRAL
ILLINOIS LATE MONDAY NIGHT AND TUESDAY. THE GFS IS SHOWING SOME
GRIDSCALE CONVECTIVE FEEDBACK IN ITS QPF FIELDS...BUT THE NAM ALSO
INDICATES THE POTENTIAL FOR AN MCS WITH THE ASSOCIATED THREAT FOR
HEAVY RAINFALL ALONG AND NORTH OF THE WARM FRONT AS IT MOVES
THROUGH. WILL PUT IN SOME CHANCE POPS FOR LATE MONDAY NIGHT...THEN
40-60 PCT POPS TUESDAY WITH THIS SYSTEM.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
THE CHANCES FOR RAIN/CONVECTION WILL CONTINUE INTO WEDNESDAY AS MOST
OF THE MODEL OUTPUT SUGGESTS A SHORTWAVE AND ASSOCIATED SURFACE WAVE
MOVING THROUGH ILLINOIS ALONG THE FRONT. THE FRONT WILL THEN MOVE
TEMPORARILY SOUTH OF THE AREA BRINGING A LULL IN THE PRECIPITATION
THURSDAY BEFORE MOVING NORTH AGAIN FRIDAY. BY SATURDAY...VERY WARM
TEMPERATURES ARE LIKELY AS THE WARM FRONT MOVES UP INTO THE GREAT
LAKES AND THE NEXT STORM SYSTEM DEEPENS OVER THE WESTERN PLAINS.

&&

.AVIATION...
ISSUED 640 PM CDT SAT JUN 5 2010

CONVECTION TIMING AND COVERAGE THE MAIN CHALLENGE THIS FORECAST PERIOD.
MAIN BAND OF STRONG CONVECTION ACRS EAST CENTRAL IOWA WILL SHIFT
EAST AND SOUTHEAST ACRS THE TAF SITES BETWEEN 00Z-04Z WITH DAMAGING
WINDS THE PRIMARY THREAT. WE WILL ALSO SEE A PERIOD OF MVFR CIGS IN
THE HEAVY RAIN...AND MODELS SUGGEST A BAND OF STRATOCU/MVFR CIGS
BEHIND THE ACTUAL COLD FRONT. ALL THE RAIN SHOULD BE EAST OF THE TAF
SITES BY 04Z WITH SFC WINDS SWITCHING FROM SOUTHWEST THIS EVENING
TO THE NORTHWEST JUST AFTR FROPA AFTR 05Z. VFR CONDITIONS ARE EXPECTED
ON SUNDAY AS HIGH PRESSURE MOVES IN FROM THE WEST. SOUNDINGS ON SUNDAY
INDICATE SOME WIND GUSTS BTWN 20-25 KTS BY AFTERNOON OUT OF THE
NW...WHICH WILL QUICKLY DIMINISH BY SUNSET.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR ILZ027>031-036>038.

&&
Hazardous weather outlook, Jun 5, 3:03 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT SAT JUN 5 2010

ILZ027>031-036>038-062015-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
303 PM CDT SAT JUN 5 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO
THE ILLINOIS RIVER VALLEY THIS EVENING. THE MAIN THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL... WITH HEAVY RAIN AND FREQUENT
LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS MAY REACH UP TO 1 TO 2 INCHES OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS AND POSSIBLE
FLASH FLOODING.

THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE
NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB BACK ABOVE
FLOOD STAGE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH
WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL
AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND 11 PM.

ILZ040-041-047-062015-
CASS-MASON-SCHUYLER-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO
CENTRAL ILLINOIS THIS EVENING. THE MAIN THREAT WILL BE DAMAGING
WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING
ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL
AMOUNTS MAY REACH UP TO ONE INCH OVER A SHORT PERIOD OF
TIME...CAUSING PONDING OF WATER ON ROADS.

THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR
THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB ABOVE
FLOOD STAGE AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT
THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY
RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 5 PM AND MIDNIGHT.

ILZ042>046-048>057-061-062015-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING...
AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS LATER
THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW
TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO
1 INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON
ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT
THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS
WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 6 PM AND 1 AM.

ILZ062-063-066>068-073-062015-
CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...
AS A COLD FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN
AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
AND AGAIN THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT.

ILZ071-072-062015-
CLAY-RICHLAND-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...AS A
COLD FRONT FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN
THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND
FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
AND AGAIN THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT.

HUETTL

In the hours before

Local storm report, Jun 5, 7:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          3 NE ABINGDON           40.83N 90.36W
06/05/2010                   KNOX               IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN. NO DAMAGE REPORTED AT THIS TIME.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:32 PM CDTTornado WarningILXStark28 min
Jun 5, 7:37 PM CDTTornado WarningILXKnox23 min
Jun 5, 8:05 PM CDTTornado WarningILXMarshall40 min
Jun 5, 8:32 PM CDTTornado Warning EmergencyILXPeoria, Tazewell, Woodford33 min
Jun 5, 8:51 PM CDTTornado WarningILXFulton, Peoria39 min
Jun 5, 8:58 PM CDTTornado WarningILXWoodford28 min
Jun 5, 9:05 PM CDTFlash Flood WarningILXFulton, Knox6 hr
Jun 5, 9:28 PM CDTTornado WarningILXFulton, Peoria, Tazewell47 min
Jun 5, 9:48 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell27 min
Jun 5, 10:17 PM CDTTornado WarningILXDeWitt, Logan, McLean, Tazewell28 min
Jun 5, 10:21 PM CDTTornado WarningILXLogan, Mason, Tazewell24 min
Jun 5, 10:47 PM CDTTornado WarningILXDeWitt, Logan43 min
Jun 5, 11:10 PM CDTTornado WarningILXMacon35 min
Jun 5, 11:49 PM CDTAreal Flood AdvisoryILXDeWitt, Macon6 hr
Jun 6, 3:01 AM CDTAreal Flood WarningILXFulton9 hr

Nearby

Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.